# SDR SWAA062830

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 60,322 hours, 55,489 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RT ELEVATOR NR 1 TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 TAB BOLT PER MM.
